Should I visit a doctor? And could taking vitamin D cause my skin to become photosentive ? (Photo)

Hello, I received my second laser hair removal on my abs section and received a burn, I believe. It is extremely itchy, swollen, and some dark spots on some of the treated area. I am currently taking vitamin D and I wonder if that had to do with this occurring, because with my first treatment it went well afterwards and was not taking 50,000 of vit D. This time immediately after the treatment it stung greatly. The technician told me that the vit D might have made me photosentive. Please advice.

Doctor Answers 1

Laser Hair Removal -- Takes a series of treatments -- Looks Like a Burn

Please treat this burn with skin care and sun protection.  I suggest you see an expert this can lead to scarring and hyperpigmentation.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.